Sithy Shakira, R., Muthukumar, P., Rajivganthi, C., F. A. Rihan. Stochastic Dynamics of an Epidemic Model with Delayed Behavioral Awareness. International Journal of Applied and Computational Mathematics. Vol. 12, Article ID. 83 (October 2026), pp. 1-23. DOI: https://doi.org/10.1007/s40819-026-02152-4
G. Saranya, P. Muthukumar, A Stackelberg Game for Mean-Field Backward Stochastic System Under Partial Information, Dynamic Games and Applications, Vol. 16, pp. 126–156 (March 2026). DOI: https://doi.org/10.1007/s13235-025-00674-y
R. Deepa, G. Saranya, P. Muthukumar and Mokhtar Hafayed, Optimal stochastic singular control for mixed delay differential game with Brownian noise and Teugels martingales, Complex Analysis and Operator Theory, Vol 20, Article No. 106 (May, 2026), pp.1-18 DOI : 10.1007/s11785-026-01950-4
K. Divyabala, N. Durga, and P. Muthukumar, Approximate controllability of time-fractional impulsive Navier-Stokes equation with fractional Brownian motion with an application to turbulence control, Stochastic Analysis and Applications, Vol.44, Issue. 3 (April 2026), pp.301–320. https://doi.org/10.1080/07362994.2026.2652334
1. .....